Can a Vitamin D Deficiency Cause Mouth Problems?

by becky
(mi)

I Know That THESE Mouth Problems are NOT from Vitamin D Deficiency!

I Know That THESE Mouth Problems are NOT from Vitamin D Deficiency!



I have had some strange mouth problems lately. It started with my gums turning watermelon red and the a film like thrush (but not) coating my tongue.


Have you ever heard of anything like this?


It's been over 6 months.


Photo by Velo Steve


Comments for Can a Vitamin D Deficiency Cause Mouth Problems?

Click here to add your own comments

Tongue Coating and vitamin d
by: Kerri Knox, RN-The Immune Health Queen!

No, it's not likely that your tongue coating is related to vitamin D deficiency, but even so- you probably ARE vitamin d deficient like 85% of the population of the western world.

So, it would be a great idea to Check Your Vitamin D Level if you would like to prevent breast cancer, colon cancer, diabetes, high blood pressure, chronic pain conditions, multiple sclerosis and many more 'diseases of modern civilization'.


But it's more likely that the tongue coating that you are experiencing is your body's way of trying to get rid of toxins in your body.


We are all exposed to SO many toxins everyday that if you do not ACTIVELY seek to limit toxins then it's likely that you are building up toxins in your body and overburdening your liver.





While conventional medical testing will only test your liver ENZYMES and tell you that your liver is not getting damaged, Detoxification Testing can tell you whether your detoxification PATHWAYS are working properly- or if they are clogged with junk and not able to detoxify substances properly.


Seriously, in today's toxic world, you can't afford not to get rid of as many toxins in your environment as humanly possible- and to get yourself tested if you are having any health problems that you suspect toxicity as a potential cause.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune Health Queen
Functional Medicine Practitioner
Easy Immune Health.com

Vit D Help
by: Anonymous

A month ago I had my mriena removed because I was having a lot of weird symptoms. Numbness in my arms and legs burning in my hands a white tongue. The day after the removal I went to see my pcp. I told him about my problems and he did a full metabolic test.

When it came back my vitamin D was at a 10 everything else was fine. Could my vitamin d deficiency be what the issue was the whiole time?? Since the day I received my blood work results back my dr has had me taking 1000iu of vitamin d a day. I can say I feel
Much better after the removal but I haven't seen the vitamin d really change my the burning or my tongue and he wasn't 100% sure the deficieny was causing any of the problems. It's just crazy I was a healthy 26 year old before all of this.

1000 IU's per day
by: Kerri Knox, RN

Please read the site. 1000 IU's a day is a MAINTENANCE DOSE FOR AN INFANT. It's not a dose to bring up levels of a deficient adult.

You should not have any reasonable expectation that 1000 IU's of Vitamin D per day would have any change in your symptoms when your level is a 10.

In fact, if your level is 10 and you are taking 1000 IU's a day, it's VERY VERY possible that your levels might even go DOWN.

This site has THOUSANDS of references to how much vitamin D you should take when you are deficient. Please look for it. You can even get the Vitamin D fact sheet that you see at the top right of EVERY page on this site.

Click here to add your own comments

Return to Vitamin D Deficiency Symptoms.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter